# SDR UG8A07GM12041

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N5101
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 550
- Aircraft time: 5,859 hours, 2,643 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW RECEIVED A CAS (AIRCRAFT CONFIG) MESSAGE DURING THE TAKEOFF ROLL.  THE LOADING AND WEIGHT OF THE AIRCRAFT REQUIRED THE PITCH TRIM TO BE SET, IAW THE AFM AT THE 8 DEGREE LIMIT.  IF SET AT THIS LIMIT NORMAL SYSTEM  COULD CAUSE THE CONFIG WARNING TO ANNUNCIATE.  THE CREW RETURNED TO THE RAMP AND RESET THE TRIM IAW AFM PROCEDURES AND CONDUCTED A NORMAL TAKEOFF WITH NO FURTHER PROBLEMS NOTED.
